Exponential synchronization of stochastic delayed discrete-time complex networks
- 372 Downloads
This paper is concerned with the problem of synchronization for stochastic discrete-time drive-response networks with time-varying delay. By employing the Lyapunov functional method combined with the stochastic analysis as well as the feedback control technique, several sufficient conditions are established that guarantee the exponentially mean-square synchronization of two identical delayed networks with stochastic disturbances. These sufficient conditions, which are expressed in terms of linear matrix inequalities (LMIs), can be solved efficiently by the LMI toolbox in Matlab. A particular feature of the LMI-based synchronization criteria is that they are dependent not only on the connection matrices in the drive networks and the feedback gains in the response networks, but also on the lower and upper bounds of the time-varying delay, and are therefore less conservative than the delay-independent ones. Two numerical examples are exploited to demonstrate the feasibility and applicability of the proposed synchronization approaches.
KeywordsSynchronization Discrete-time networks Stochastic disturbances Time-varying delay Feedback controller Exponential mean square stability
Unable to display preview. Download preview PDF.
- 1.Boukas, E.K., Al-Muthairi, N.F.: Delay-dependent stabilization of singular linear systems with delays. Int. J. Innov. Comput. Inf. Control 2(2), 283–291 (2006) Google Scholar
- 5.Chen, B., Lam, J., Xu, S.: Memory state feedback guaranteed cost control for neutral delay systems. Int. J. Innov. Comput. Inf. Control 2(2), 293–303 (2006) Google Scholar
- 13.Khasminskii, R.Z.: Stochastic Stability of Differential Equations. Alphen aan den Rijn, Sijthoffand Noor, Khasminskiidhoff (1980) Google Scholar
- 21.Michael, B., Perez, J., Martinez-Zuniga, R.: Optimal filtering for nonlinear polynomial systems over linear observations with delay. Int. J. Innov. Comput. Inf. Control 2(4), 863–874 (2006) Google Scholar
- 24.Toroczkai, Z.: Complex networks: the challenge of interaction topology. Los Alamos Sci. (29) 94–109 (2005) Google Scholar